RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 26, Issue 6  


Spline interpolation
V. N. Malozemov, A. B. Pevnyi
817
Banach–Saks property of a Banach space
S. A. Rakov
823
Uniqueness classes of solutions of the Cauchy problem for equations with variable coefficients
V. G. Palyutkin
835
Convergence of spectral resolutions in generalized Besov classes
V. S. Serov
845
Discontinuous solution of the Cauchy problem for a degenerate parabolic equation with linear principal part
S. I. Khudyaev
851
Riesz-summation of fourier series with respect to the eigenfunctions of an abstract operator
S. S. Shterengas
865
Radon–Nikodym property in Banach spaces of measurable vector-functions
A. V. Bukhvalov
875
Weyl and ordered calculus of noncommuting operators
M. V. Karasev
885
Some properties of the Hardy–Littlewood operator
E. A. Pavlov
909
Approximate calculation of the first term of the Taylor expansion at the identity of the canonical $L$-function of Weyl curves
S. A. Abramov, M. Yu. Rosenbloom
913
Integrable distributions with singularities
V. P. Viflyantsev
921
Projection of pure upper-solvable Lie rings
A. A. Lashkhi
931
Maximal connected Hausdorff spaces
A. G. El'kin
939
A class of universally measurable maps
O. I. Reinov
949
Probabilistic proof of a geometric theorem
A. M. Zubkov
957
A polynomial identity for the permanent
G. P. Egorychev
961
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019